Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/14481
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: A study on the seasonal variation in the development of morphine dependence in rats.
Author: Salem, A.
Hope, W.
Citation: Journal of Pharmacological and Toxicological Methods, 1999; 40(3):151-157
Publisher: ELSEVIER SCIENCE INC
Issue Date: 1999
ISSN: 1056-8719
1873-488X
Abstract: The possibility that naloxone-precipitated opiate withdrawal behaviors varied qualitatively over the course of the year was investigated. The experiments were carried out at monthly intervals over a 2-year period using rats treated with a morphine-containing slow-release emulsion. The results obtained from these experiments were equivocal, neither providing support for seasonal variance in the expression of the opiate abstinence syndrome, nor showing a complete lack of time-related differences. Although some behavioral signs of opiate abstinence showed seasonally related alterations in frequency over one of the years, this was not consistent from one year to another. It was therefore concluded that no significant relationship between the severity of the abstinence syndrome and the time of the year in which the experiment carried out could be demonstrated.
Keywords: Animals; Rats; Rats, Wistar; Morphine Dependence; Substance Withdrawal Syndrome; Morphine; Naloxone; Narcotic Antagonists; Delayed-Action Preparations; Seasons; Time Factors; Male
RMID: 0030003390
DOI: 10.1016/S1056-8719(98)00047-1
Appears in Collections:Pharmacology publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.